| Model Number |
VTICMO_12.1 (-11.5/4.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
4110: a lens work order search has been performed: no similar complaints within associated lots were found.Manufacture narrative: secondary surgical intervention to reposition, remove, and replace the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault with rotation.The lens was later reponsitioned.Reportedly, "toric lens rotated out of position.Replaced with larger size." the lens was later exchanged for a longer length lens and the problem was resolved.Cause of the event was other.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.